# SDR DALA2023030201572

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 SEVERAL CORROSIONS ON FLOOR STRUCTURE CHANNEL (UPPER/LOWER SKIN) BTW STA 1640-1661 BL 0.0 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00320 FLOOR STRUCTURE CHANNEL ( UPPER/LOWER SKIN) BTW STA 1640-1661 BL 0.0 AT PAX CABIN WAS REPLACED PER B757-200 SRM. (2649399)
